candidablog.com

Is there less Murad Acne Complex side effects on the 2nd course?

Want the Latest Murad Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on Murad skin care products every month. We'll even give a lucky person free skincare products.


I finished a six-month Murad Acne Complex therapy in March of 2008. I did 20 mg for 3 months, then upped it to 40 mg for the remaining three months.I started consistently developing cysts again about a month ago, so I began a second course of Murad Acne Complex. I planned to only use 20 mg throughout the entire treatment...but on Day 5 I have not yet noticed dry lips. My eyes may have felt slightly dry, that is it.Has my body built a tolerance to it? I remember getting dry, cracked lips almost immediately when I began my first treatment. What does this mean?..

Comments (5)

I just finished my second course and had less side effects, but I never had bad side effects during my first course any way. I was on 60 first and now for my second on 40, so I guess the milder side effects in my case may just be because of a lower dose...

Comment #1

Maybe your body isn't absorbing it. Are you taking it with fatty food(s)?..

Comment #2

My first course was great. I have moderate acne back then and I was on 10mg for 8 months. The only side effects were Dry Lip and Muscler Aching but it all went away after I completed the course.As for the Second course, it was a nightmare. I do not even need Murad Acne Complex for the second time because this time round I had 2 pimples only, once which is slightly bigger than the other. But the doctor decided it was the right thing to do so I went ahead with it which was obviously a huge mistake. I now suffer from Hair loss, Scalp and Facial Itching, Stretchmarks and Scars due to poor wound healing while I was on Murad Acne Complex from just 4 months 26 days Murad Acne Complex 20mg daily to this day.My conclusion is that people who have moderate to severe acne who took Murad Acne Complex experience less side effects. I could be wrong though...

Comment #3

Typically less side effects each time, yes. But it doesn't mean your body isn't having the same treatment.People assume they have to have all this extreme stuff happen to them on Murad Acne Complex and that just isn't that case.I'm on my 3rd treatment and take 10mg every other day, the only side effects are my soft awesome hair, NO active spots and way less oil production. My lips are slightly dry but I keep lip stuff around all the time anyway!..

Comment #4

I have been taking it with a meal that has some fat in it, but I really don't eat any high fat meals. If I have a meal that has like 8-12g of fat, is that enough?..

Comment #5


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories:
Home | Aug 2010 - Acne | Aug 2010 - Weight Loss | July 2010 - Weight Loss |

July 2010 - Crohn's Disease | July 2010 - Celiac Disease | June 2010 - Weight Loss | June 2010 - Acne |

May 2010 - Weight Loss | May 2010 - Acne | April 2010 - Weight Loss | Mar 2010 - Weight Loss |

Mar 2010 - Dieting | Mar 2010 - Acne | Feb 2010 - Weight Loss | Feb 2010 - Dieting |

Jan 2010 - Dieting | Jan 2010 - Acne | Jan 2010 - Weight Loss | Dec 2009 - Acne |

Dec 2009 - Dieting | Dec 2009 - Weight Loss | Nov 2009 - Weight Loss | Nov 2009 - Dieting |

Oct 2009 - Dieting | Oct 2009 - Fitness | Oct 2009 - Weight Loss | Sep 2009 - Weight Loss |

Sep 2009 - Dieting | Aug 2009 - Dieting | Aug 2009 - Weight Loss | July 2009 - Weight Loss |

July 2009 - Dieting | Jun 2009 - Weight Loss | June 2009 - Dieting | May 2009 - Weight Loss |

May 2009 - Dieting | April 2009 - Weight Loss | April 2009 - Dieting | March 2009 - Weight Loss |

Feb 2009 - Weight Loss | Jan 2009 - Weight Loss | Dec 2008 - Weight Loss | Dec 2008 - Diet Programs |

Dec 2008 - Dieting | Dec 2008 - Diets | Nov 2008 - Dieting |

 

(C) Copyright 2010 All rights reserved.